Alert archive / Massachusetts / Wind Advisories in 2009
Wind Advisory 53, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Apr 11, 2009, 12:17 PM EDT for Nantucket County, Massachusetts. It took effect at Apr 11, 2009, 4:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2009, 12:17 PM EDT (16:17 UTC)
- In effect from
- Apr 11, 2009, 4:00 PM EDT
- Expired
- Apr 11, 2009, 10:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
County Nantucket County, MA
The radar
The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 4.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 111617 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1217 PM EDT SAT APR 11 2009 ...AN INTENSIFYING GALE CENTER WILL PASS SOUTHEAST OF CAPE COD THIS EVENING... .THIS GALE CENTER WILL DELIVER A PERIOD OF 30 TO 35 MPH SUSTAINED WINDS TO FAR SOUTHEAST NEW ENGLAND LATE TODAY OR THIS EVENING WITH GUSTS OF 45 TO 50 MPH. MAZ024-120030- /O.NEW.KBOX.WI.Y.0053.090411T2000Z-090412T0200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 1217 PM EDT SAT APR 11 2009 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. THIS ADVISORY IS FOR NANTUCKET ISLAND. NORTHEAST WINDS WILL SHIFT TO NORTH THIS EVENING AND INCREASE...WITH SUSTAINED WINDS EXCEEDING 30 MPH. GUSTS MAY APPROACH 50 MPH. SEAS ON THE NEARBY OCEAN SOUTH AND EAST OF NANTUCKET WILL RISE TO AT LEAST 10 FEET THIS EVENING. AT 4PM...THIS WIND ADVISORY MAY NEED TO BE EXPANDED TO INCLUDE OUTER CAPE COD AND MARTHAS VINEYARD...THOUGH AT THE CURRENT TIME...THE PRIMARY TARGET OF STRONGEST WIND IS...NANTUCKET ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ DRAG
1 follow-up statement
000 WWUS71 KBOX 112052 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 452 PM EDT SAT APR 11 2009 ...AN INTENSIFYING GALE CENTER WILL PASS SOUTHEAST OF CAPE COD THIS EVENING... .THIS GALE CENTER WILL DELIVER A PERIOD OF 30 TO 35 MPH SUSTAINED WINDS TO FAR SOUTHEAST NEW ENGLAND THIS EVENING WITH GUSTS OF 45 TO 50 MPH. MAZ024-120200- /O.CON.KBOX.WI.Y.0053.000000T0000Z-090412T0200Z/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 452 PM EDT SAT APR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THIS ADVISORY IS FOR NANTUCKET ISLAND. NORTHEAST WINDS WILL SHIFT TO NORTH THIS EVENING AND INCREASE...WITH SUSTAINED WINDS EXCEEDING 30 MPH. GUSTS MAY APPROACH 50 MPH. SEAS ON THE NEARBY OCEAN SOUTH AND EAST OF NANTUCKET WILL RISE TO AT LEAST 10 FEET THIS EVENING. IT IS POSSIBLE THIS ADVISORY MAY BE EXTENDED THIS EVENING UNTIL THE EARLY MORNING HOURS. FOR NOW...THE STRONGEST WINDS ARE EXPECTED BETWEEN 8 PM AND 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ DRAG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Apr 11, 9:11 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 11, 9:11 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
911 AM EDT SAT APR 11 2009
.SYNOPSIS...
LOW PRES MOVING OFF THE DELMARVA COAST WILL PASS SE OF CAPE COD THIS
EVENING WITH A WET CHILLY BRISK DAY FOR MOST SOUTHEAST NEW ENGLAND.
CANADIAN HIGH PRESSURE DOMINATES SUNDAY THROUGH FRIDAY WITH NOTABLE
BELOW NORMAL TEMPERATURES SUNDAY AND MONDAY THEREAFTER MODERATING TO
NEAR SEASONABLE LEVELS THE REST OF THE WEEK. LOW PRES MOVING OFF THE
CAROLINAS TUE NIGHT SHOULD HAVE ITS RAIN SHIELD SHUNTED JUST FAR ENOUGH
SOUTH OF NEW ENGLAND TO KEEP THE WORK WEEK DRY.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
FCST MODIFIED FOR DRIZZLE AND SCT LIGHT SHOWERS FURTHER N INTO MASS
DURING MID MORNING. OTRW MAIN SHOWER/RAIN SHIELD EXPECTED TO ARRIVE
INTO CT/RI AND SOUTHEAST MA AROUND 11 AM. THE NORTHERN EDGE OF THESE
SHOWERS WILL LIKELY BE ALONG A LINE FROM HARTFORD-WORCESTER TO THE
CAPE ANN AREA. THEREFORE...LITTLE IF ANY RAINFALL IS EXPECTED ACROSS
NORTHWEST MA AND SOUTHWEST NH.
REGARDING RAINFALL AMOUNTS...0.50 TO 1.0 INCH ARE POSSIBLE ACROSS
CAPE COD AND THE ISLANDS...WITH UP TO 0.25 INCH FROM PROVIDENCE TO
PLYMOUTH. LESS AMOUNTS NORTH AND WEST OF I95. IN ADDITION...AN
ISOLATED TSTM IS POSSIBLE ALONG THE SOUTH COAST INCLUDING CAPE COD
AND THE ISLANDS.
LOW CLOUDS WILL HANG TOUGH ACROSS MOST OF THE REGION. ITS POSSIBLE
THAT A FEW BREAKS MAY DEVELOP IN THE MID TO LATE AFTERNOON ACROSS
THE INTERIOR. THEREFORE...HIGHS IN THIS REGION WILL BE QUITE TRICKY
DEPENDING ON THIS WHICH REMAINS UNCERTAIN. FOR NOW WE WENT WITH
HIGHS IN THE LOWER 50S. ACROSS EASTERN MA AND RHODE
ISLAND...NORTHEAST CLOUDS LOW CLOUDS AND ADDITIONAL RAIN SHOULD HOLD
HIGH TEMPERATURES IN THE MID TO UPPER 40S.
FINALLY...NORTH TO NORTHEAST WINDS WILL INCREASE TODAY IN RESPONSE
TO THIS SECOND WAVE OF LOW PRESSURE. A MARGINAL WIND ADVISORY MAY BE
NEEDED FOR NANTUCKET FROM 4 PM UNTIL ABOUT MIDNIGHT. SINCE ITS
MARGINAL AND SO LATE IN THE 1ST PERIOD WILL LET THE DAYSHIFT MAKE THE
DECISION.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH SUNDAY NIGHT/...
RAIN SHOWERS MAY LINGER INTO THE EVENING ACROSS THE CAPE
AND ISLANDS...SO KEPT SOME CHANCE POPS. OTHERWISE...SKIES SHOULD
BECOME MOSTLY CLEAR FROM WEST TO EAST OVERNIGHT.
FAIRLY STRONG COLD ADVECTION FOR APRIL IS EXPECTED OVERNIGHT.
NORTHEAST WINDS WILL GUST TO BETWEEN 20 AND 25 MPH...AND EVEN A BIT
MORE ALONG THE COAST. LOWS SHOULD FALL INTO THE LOW TO MID 30S
ACROSS MOST LOCATIONS...WITH EVEN SOME MID TO UPPER 20S ACROSS
SOUTHWEST NH/NORTHWEST MA.
SUNDAY... DRY BUT MUCH COOLER WEATHER WILL BE FEATURED AS AMPLIFYING
TROF OVER THE NORTHEAST EVOLVES INTO A CLOSED LOW NEAR NOVA SCOTIA.
MODEL GUIDANCE OFFERING 850 TEMPS OF -8C TO -10C SUNDAY. DESPITE
STRONG MID APRIL SUNSHINE THESE COLD TEMPS ALOFT WILL ONLY SUPPORT
HIGHS IN THE 40S SUN AFTN. GFS MOS CONTINUES TO APPEAR TOO WARM WITH
HIGHS IN THE 50S. THEREFORE WILL LEAN TOWARD THE COLDER 2 METER TEMPS
OF THE GFS AND NAM.
THE BELOW NORMAL TEMPS WILL BE EXACERBATED BY A BRISK NORTHWEST WIND
OF 15-25 MPH WITH HIGHER GUSTS CREATING WIND CHILLS IN THE 30S
SUNDAY
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
DEVELOPING HIGH LATITUDE BLOCK ACROSS THE NORTH ATLANTIC MAY YIELD
AN EXTENDED PERIOD OF DRY WEATHER FOR SOUTHERN NEW ENGLAND AS
CONFLUENT FLOW SETS UP ACROSS THE NORTHEAST. THIS WOULD SUPPRESS THE
STORM TRACK SOUTH OF NEW ENGLAND THROUGH NEXT WEEK.
MONDAY...
CHILLY WEATHER WILL LINGER INTO MONDAY MORNING...BUT TEMPS MAY
REBOUND A BIT MON AFTN IN RESPONSE TO MID LEVEL HEIGHT RISES.
TUESDAY AND WEDNESDAY...
00Z MODEL GUIDANCE INCLUDING THE 00Z ECMWF AND GEFS BEGINNING TO
CLUSTER AROUND A SOLUTION THAT KEEPS CONFLUENT FLOW ACROSS NEW
ENGLAND...SUPPRESSING STORM TRACK SOUTH OF THE REGION. THEREFORE
NEXT SYSTEM TUE AND WED MAY PASS FAR ENOUGH SOUTH TO SPARE THE
REGION ANY QPF. THIS HAS BEEN THE MODEL TREND OVER THE PAST 24 HRS
AND SEEMS REASONABLE GIVEN HOW AMPLIFIED THE NORTHERN STREAM JET HAS
BEEN IN THIS FLOW REGIME. THUS WILL FOLLOW MODEL GUIDANCE CLOSELY
AND KEEP THE FORECAST DRY.
THURSDAY AND FRIDAY...
DRY NORTHWEST FLOW WITH STORM TRACK WELL TO THE SOUTH OF NEW ENGLAND
WHICH IS ANOMALOUS FOR MID APRIL. TEMPERATURES WILL BE NEAR NORMAL
THIS PERIOD.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
TODAY...PLS SEE TAFS FOR DETAILS. MVFR/IFR CONDITIONS EXPECTED FOR
MOST OF THE DAY. A SECOND BATCH OF RAIN WILL AFFECT THE SOUTHERN AND
EASTERN SECTIONS OF THE REGION...WHERE THE LOWER CONDITIONS ARE MOST
LIKELY. IN ADDITION...NORTHEAST WIND GUSTS TO 25 KNOTS ARE EXPECTED
TO DEVELOP AND THEY WILL BE A BIT STRONGER ON THE CAPE AND NANTUCKET.
ALSO AN ISOLATED TSTM POSSIBLE AT HYA AND ACK FROM 18Z-00Z.
TONIGHT...CONDITIONS WILL IMPROVE TO VFR DURING THE EVENING AS DRIER
AIR WORKS IN FROM THE WEST. THE IMPROVEMENT MAY BE A BIT SLOWER AT
FMH/HYA/ACK...BUT SHOULD EVENTUALLY OCCUR AT THESE TERMINALS AS
WELL. NORTH TO NORTHWEST WIND GUSTS OF 20 TO 25 KNOTS
EXPECTED...WITH 35 TO 40 KNOT GUSTS POSSIBLE DURING THE EVENING FOR
THE CAPE AND NANTUCKET.
SUNDAY...VFR. NW WINDS MAY GUST TO 30 KTS AT TIMES.
OUTLOOK /MONDAY THROUGH WEDNESDAY/...
MONDAY...VFR...BUT NW WINDS COULD GUSTS TO 30 KT AT TIMES.
TUESDAY INTO WEDNESDAY...MAINLY VFR...WITH MVFR CONDITIONS POSSIBLE
TUE NIGHT INTO WEDNESDAY ALONG THE SOUTH COAST...ESPECIALLY
BDL/PVD/HYA AND ACK.
&&
.MARINE...
TODAY AND TONIGHT...
WINDS SHOULD INCREASE TO SCA LEVELS ACROSS MOST WATERS THIS MORNING
AS FIRST WAVE OF LOW PRESSURE MOVES EAST OF OUR REGION. GALE
WARNINGS ARE NOW POSTED FOR ALL OUR OPEN SOUTHERN WATERS LATE THIS
AFTERNOON AND TONIGHT. GFS BUFKIT IS SHOWING 35 TO 40 KNOT NORTH TO
NORTHEAST WIND GUSTS IN THE COLD AIR ADVECTION PATTERN BEHIND THE
SECOND WAVE OF LOW PRESSURE. ACROSS OUR NORTHERN
OUTER-WATERS...BOSTON HARBOR AND NARRAGANSETT BAY EXPECT STRONG SCA
LATER THIS AFTERNOON AND INTO TONIGHT UNDER THE COLD ADVECTION
PATTERN.
ALSO AN ISOLATED TSTM IS POSSIBLE ACROSS THE SOUTHERN WATERS THIS
AFTERNOON.
SUNDAY...NEARLY STATIONARY MARITIME LOW WILL GENERATE NW WINDS OF
20-30 KT.
OUTLOOK /SUNDAY THROUGH WEDNESDAY/...
MONDAY...NEARLY STATIONARY MARITIME LOW WILL GENERATE NW WINDS OF 20-30
KT.
TUESDAY...LOOKS TRANQUIL WITH WEAK HIGH PRES OVER THE WATERS.
WEDNESDAY...WILL HAVE TO WATCH LOW PRES EXITING THE MID ATLANTIC
STATES. LATEST INDICATIONS ARE FOR THIS LOW TO MOVE DUE EAST AND OUT
TO SEA...SPARING SOUTHERN NEW ENGLAND MUCH IF ANY WIND AND LARGE
SEAS. ALTHOUGH IT/S CLOSE ENOUGH TO US THAT IT WILL NEED TO BE
WATCHED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FROM 8 PM THIS EVENING TO 4 AM EDT SUNDAY FOR
ANZ231>235-237-254-255.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR ANZ230-236.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR ANZ250.
&&
SYNOPSIS...DRAG/NOCERA/FRANK
NEAR TERM...DRAG/NOCERA/FRANK
SHORT TERM...DRAG/FRANK
LONG TERM...NOCERA
AVIATION...DRAG/NOCERA/FRANK
MARINE...NOCERA/FRANKHazardous weather outlook, Apr 11, 6:51 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 651 AM EDT SAT APR 11 2009 CTZ002>004-MAZ002>023-026-NHZ011-012-015-RIZ001>008-121100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 651 AM EDT SAT APR 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>235-237-254-255-121100- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 651 AM EDT SAT APR 11 2009 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE SOUTHERN WATERS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-250-121100- BOSTON HARBOR-NARRAGANSETT BAY- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 651 AM EDT SAT APR 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-121100- NANTUCKET MA- 651 AM EDT SAT APR 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY THAT A WIND ADVISORY WILL BE NECESSARY FOR NANTUCKET LATE THIS AFTERNOON INTO EARLY THIS EVENING. NORTHEAST WINDS OF 25 TO 35 MPH ALONG WITH GUSTS TO AROUND 45 ARE POSSIBLE. IN ADDITION...AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:11 PM EDT | Gale Watch | BOX | 6 hr | |
| Apr 11, 3:15 AM EDT | Gale Warning | BOX | 25 hr |
Nearby
Wind Advisories in Massachusetts, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.